Any suggestions to reduce nausea on rigevidon/microgynon?

Hi,

I'm trying Rigevidon ( a generic preparation with the same active ingredients as microgynon) and it's making me feel very nauseous ( I also felt very nauseous on Cerazette last year but stopped that after a month). I have a lap pencilled in for the end of November if it fails to control symptoms or I can't get on with it, so have at least 4 weeks of this either way, possibly longer. I anyone has any tips on how to feel a bit better they'd be really appreciated! Also any idea how long it should take to reduce pain/ bowel symptoms related to endo would be really helpful. Thanks in advance,

A

5 Replies

oldestnewest
  • I felt really nauseas all the time before my lap although I wasn't on the pill previous to it. My lap was 6 months ago and i'm started to get nauseas again which isn't a good sign :-( When I do i tend to drink a lot of peppermint tea as this does help and eating light. If you want to try the medication route motilium used to help. You can get this from most chemists.

    Hope you feel better soon. x

  • Thanks - I've had motilium before and it is very good but I'll save that for if it gets really bad. I'll probably give the peppermint tea a go! A

  • Hi I haven't tried this yet as I've decided to come off all meds etc for a few months but... My doctor said she manages to get people to take the pill by taking it at night and sleeping through the nausea. Rather than what I used to do, taking it in the morning and eating everything I can to stop feeling sick. She said it works for about 80 % of her ladies. I'm going to give it a try soon as I get the problem with every brand I try! Good luck x

  • hi, you could try a different hormonal treatment like the mirena coil. i tried so many different types of pill and they all made me feel nauseous among other things. the mirena is a localised hormonal treatment so you dont get these side effects. i mean you do get other ones, like weight gain and its painful to fit but it generally settles down over time. if you are having a lap you could consider getting it fitted at the same time under GA so that you dont have to have the painful insertion. if you want to try a different pill i found yasmin was the best of allt he ones i tried. not so many side effects for me. but its such a personal thing i think sadly its a game of trial and error. xx

  • Hi, There's not a lot I can do for the next month, but I might inquire about the mirena with my lap but since I seem to be fairly sensitive to hormones anything else might be better. Thanks, A

You may also like...